MAUDE Adverse Event Report: CONMED CORPORATION ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY

CONMED CORPORATION ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number TRS-ROBO-12
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Bag did not retract properly.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key20842216
Report Number20842216
Device Sequence Number8039884
Product Code GCJ
UDI-Device Identifier20653405986154
UDI-Public(01)20653405986154(17)270828(10)202408284
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/25/2024
Report Date (Section F) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTRS-ROBO-12
Device Catalogue NumberTRS-ROBO-12
Device Lot Number202408284
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Date Report Sent to FDA11/25/2024